MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M00576560
Medical Device Problem Codes Material Twisted/Bent (2981); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this report pertains to one of the two devices used on the same patient.Refer to manufacturer report number 3005099803-2024-01392 for the associated device information.It was reported to boston scientific corporation that two ultraflex tracheobronchial covered distal stents were to be implanted in the lower left lobe of the lungs to treat bronchial strictures secondary to lung cancer during a bronchial stenting procedure performed on (b)(6) 2024.During the procedure, while attempting to place the first ultraflex tracheobronchial stent (the subject of this report), the stent deployment suture got stuck causing the shaft to bend.The stent was able to fully deploy; however, it moved away from the intended position.A second ultraflex tracheobronchial stent (the subject of mfr.Report number) was opened and the same problem occurred.The stents were removed from the patient with forceps, and the procedure was eventually canceled and rescheduled for later the same day.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of a stent's positioning issue.Imdrf impact code f1001 captures the absence of treatment on the patient.Imdrf impact code f2301 captures the additional device used to remove the stent.

Brand Name
ULTRAFLEX TRACHEOBRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19014501
Report Number3005099803-2024-01391
Device Sequence Number3879738
Product Code JCT
UDI-Device Identifier08714729842361
UDI-Public08714729842361
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model NumberM00576560
Device Catalogue Number56598
Device Lot Number0030602206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown